Rings with approximation property.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 455-466
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
henselian ring, Néron desingularization, Artin approximation property, excellent ring, singularity of the localization, formal power series ring
@article{MAN_1990__287_1_164697,
author = {Christel Rotthaus},
title = {Rings with approximation property.},
journal = {Mathematische Annalen},
pages = {455--466},
year = {1990},
volume = {287},
number = {1},
zbl = {0702.13007},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164697/}
}
Christel Rotthaus. Rings with approximation property.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 455-466. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164697/